# SDR 98ZZZX54

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Amd FALCON900
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Condition: Failed
- Location: Start/Gen
- Part time: 601 hours
- Component: Auxilec, 8060140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMATURE, PN PO55742-7, ANTI-DRIVE END BAND DETACHED.  THE WINDINGS AT ANTI-DRIVE END RUBBED STATOR/FRAME ASSEMBLY WINDINGS TEARING BOTH WINDINGS FROM ARMATURE AND STATOR APART.  BRUSH RIGGING HOLDERS BENT/DEFORMED AND END BELL CRACKED.  DRIVE END BEARING BALLS AND CAGE DISINTEGRATED.
